The program iteration method in a game problem of guidance

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)43-61
Number of pages19
JournalProceedings of the Steklov Institute of Mathematics
Volume297
DOIs
Publication statusPublished - 1 Jul 2017

Fingerprint

Differential Games
Iteration Method
Guidance
Game
Alternative Theorems
Alternatives
State Constraints
Dynamic Problem
Solvability
Absorption
Complement
Target

Keywords

  • differential game
  • generalized open-loop control
  • iteration method

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Level of Research Output

  • VAK List

Cite this

@article{719debf3c8bb477a934254ac1809aef8,
title = "The program iteration method in a game problem of guidance",
keywords = "differential game, generalized open-loop control, iteration method",
author = "Chentsov, {A. G.}",
year = "2017",
month = "7",
day = "1",
doi = "10.1134/S0081543817050066",
language = "English",
volume = "297",
pages = "43--61",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

The program iteration method in a game problem of guidance. / Chentsov, A. G.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 297, 01.07.2017, p. 43-61.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The program iteration method in a game problem of guidance

AU - Chentsov, A. G.

PY - 2017/7/1

Y1 - 2017/7/1

KW - differential game

KW - generalized open-loop control

KW - iteration method

UR - http://www.scopus.com/inward/record.url?scp=85029227482&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=31045497

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000410252500006

U2 - 10.1134/S0081543817050066

DO - 10.1134/S0081543817050066

M3 - Article

VL - 297

SP - 43

EP - 61

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -